# SDR DALA2020032702050

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 CORROSION WAS FOUND OUT OF LIMITS ON STRINGERS SUPPORTS FROM STA 1508 TO STA 1511 AT RBL 7.55, RBL 2.90, (IN REF NRC 00193.) CORRECTIVE ACTION: SUMMARY OF NRC. 00648. STRINGERS SUPPORTS FROM STA 1508 TO STA 1511 AT RBL 7.55, RBL 2.90, WERE REPAIRED PER. B757-300 SRM. (1538835)
